# SDR DJFA2006268

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N291CW
- Make and model: Cessna 525
- Aircraft serial: 5250301
- Aircraft time: 3,580 hours, 2,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99120754
- Condition: Detached
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE PASSING THROUGH FL 320 FOR FL 360 THE CREW HEARD A LOUD HISSING NOISE COMING FROM THE CABIN ENTRY DOOR.  NO CHANGE IN PRESSURIZATION WAS NOTED.  OXYGEN MASKS WERE DONNED AS A PRECAUTION, AND THE AIRCRAFT WAS DIVERTED TO KTEB WHILE DESCENDING TO A LOWER ALTITUDE.  AN UNEVENTFUL LANDING WAS MADE IN KTEB.  MAINTENANCE DISCOVERED THAT THE DOOR SEAL HAD PULLED 8 INCHES AWAY FROM THE FRAME.  THE DOOR SEAL WAS RESEALED AND INFLATED ON THE GROUND.  NO DEFECTS WERE NOTED DURING OPERATIONAL CHECKS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
